# SDR FDKA2009120400204

- Difficulty date: December 4, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 19,896 hours, 18,565 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FRL FLT 6215 BDL-CVG.  RTF STATION TOWER DECLARED EMERGENCY NOT CREW.  PITCH TRIM INOP.  PILOT REPORTED, HELD THE PITCH TRIM SWITCH TOO LONG AND NEEDED TIME TO ALLOW SYSTEM TO RESET TO BE ABLE TO MOVE THE PITCH TRIM AGAIN.  RETURNED TO FIELD.  MX REPORTED, THE SYSTEM WORKED FINE WHEN MX GOT TO THE PLANE, UNDER PRECAUTIONARY SITUATION MX CLEANED HSCU CONNECTORS AND PITCH TRIM SWITCHES OPS CHECK GOOD.
